# SDR FDEA202207021664

- Difficulty date: July 2, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7579501
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RIGHT HAND STATION 1249 X = - 47.5 SEAT TRACK CROWN FOUND WORN. CABIN - RIGHT HAND SEAT TRACK AT STATION 1249 , X = - 47.5 WORN CROWN EVALUATED AND   FOUND EXCEEDED LIMIT AS PER SRM  53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN   WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1229   TO STATION 1311 X = - 47.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REFER TO SNRM   N00982 FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
